Volume 16, issue 6 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
This article is available for purchase or by subscription. See below.
An invariant of rational homology $3$–spheres via vector fields

Tatsuro Shimizu

Algebraic & Geometric Topology 16 (2016) 3073–3101
Abstract

We give an alternative construction of the Kontsevich–Kuperberg–Thurston invariant for rational homology 3–spheres. This construction is a generalization of the original construction of the Kontsevich–Kuperberg–Thurston invariant. As an application, we give a Morse homotopy theoretic description of the Kontsevich–Kuperberg–Thurston invariant (close to a description by Watanabe).

PDF Access Denied

Warning: We have not been able to recognize your IP address 18.206.168.65 as that of a subscriber to this journal. Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recommendation form.

Or, visit our subscription page for instructions on purchasing a subscription. You may also contact us at contact@msp.org or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
homology 3–sphere, finite type invariant, Chern–Simons perturbation theory, Morse homotopy
Mathematical Subject Classification 2010
Primary: 57M27
References
Publication
Received: 5 November 2013
Revised: 19 March 2016
Accepted: 2 April 2016
Published: 15 December 2016
Authors
Tatsuro Shimizu
Research Institute for Mathematical Sciences
Kyoto University
The Mathematical Society of Japan
Kitashirakawa-Oiwake cho
Sakyo-ku
Kyoto city 606-8502
Japan